# SDR COMA0160603

- Difficulty date: August 17, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N995CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7229
- Aircraft time: 7,780 hours, 8,050 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Control Handle
- Part number: 7455001
- Part serial: 0076
- Condition: Faulty
- Location: Cockpit
- Part time: 184 hours, 208 cycles
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 5336. DURING DESCENT INTO CVG, RECEIVED A FLAP FAIL CAUTION AT 25 DEGREE FLAP POSITION, CREW DECIDED TO DECLARE AN EMERGENCY, AIRCRAFT LANDED SAFELY.REPLACED THE FLAP CONTROL HANDLE.
